# SDR USSASB96112

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Part number: 6225132108
- Condition: Failed
- Location: Nose Comp
- Part time: 34,866 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 164 - AFTER TAKEOFF FROM PHL, CAPTAIN LOST WEATHER RADAR.  DUE TO WEATHER, FLIGHT WAS NOT ABLE TO CONTINUE TO BTV AND RETURNED TO PHL.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MX REPLACED WEATHER RADAR TRANSCEIVER.  OPS CHECKED NORMAL.  (M)
